# SDR AALA20011133

- Difficulty date: May 24, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Aft Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE LOWER EMERGENCY ESCAPE SLIDE LIGHT AND EMERGENCY ESCAPE LIGHTS ABOVE AFT FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
